# SDR IPXA2021032967496

- Difficulty date: March 1, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft time: 88,958 hours, 16,704 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC058345
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H WING UPPER T/E I/B ISLAND BONDED SKIN HAS CRACK DAMAGE BETWEEN STA,. XORS. 433 AND XORS. 455.REPAIRED CRACKED R/H WING T/E I/B ISLAND BONDED SKIN BETWEEN STA. XORS. 433 TO 455 IAW SRM 57-50-01 REPAIR 6 FIG. 202. (MAJOR)
